# SDR TWAA9812007

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FRAME WITH APPROX 1 IN CRACK AT STA 980, LONGERON 17R.  ACCOMPLISHED FRAME REPAIR BY CUTTING DAMAGED SECTION OUT BETWEEN L14R AND L16R, AND FLOOR LINE.  INSTALLED NEW SECTIONS OF FRAME AND SPLICED PER SRM 53-03, FIG 32, SHEETS 1 THRU 5.
